MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; UNIVERSAL BLOCK TRAY - 3

MEDLINE INDUSTRIES, LP; UNIVERSAL BLOCK TRAY - 3
Catalog Number DYNJRA1737B
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, during a procedure, it was noticed that the syringe had holes in it causing medication to leak in the tray.Per the facility, there was no patient involvement or injury related to the incident.No additional information at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, during a procedure, it was noticed that the syringe had holes in it causing medication to leak in the tray.
 
Additional Manufacturer Narrative
Updated h3: device evaluated by manufacturer; updated h6: type of investigation (b); updated h6: investigation findings (c); updated h6: investigation conclusions (d).

Common Device Name
UNIVERSAL BLOCK TRAY - 3
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23555741
Report Number1417592-2025-00628
Device Sequence Number21365355
Product Code OFT
UDI-Device Identifier10195327532666
UDI-Public10195327532666
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJRA1737B
Device Lot Number24IBT368
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown